# SDR WX0A2025051932431

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 53,618 hours, 32,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAILED CAPACITY TEST.  C/W TC A32X-335100-03-1-001. REMOVED AND REPLACED ALL FOUR EPSU BATTERIES DUE TO CAPACITY FAILURE IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OP'S CHECKS SATISFACTORY. WO# 521556, WEEKLY CHECK AND CABIN EMERGENCY LIGHTING BATTERY TEST ACCOMPLISHED. AWR ACCOMPLISHED IAW GMM CHAPTER 2 SECTION 6."
